# SDR CALA2020032700711

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 36,173 hours, 12,505 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5007
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER HORZ SKIN AT STA 129.50 REQUIRES SKIN CUTOUT TO ACCESS RIB REPAIR AT #3 RIB VERTICAL STIFFENER. REF. F/C 9731226 AND F/C 9731183. FOR DIP REINSPECTION PURPOSES. REPAIRED PER SRM 55-10-01 REPAIR 11 REF. F/C N/R 9731226 FOR ALL WORK PERFORMED. PLACED ON DIP FOR INSPECTION PER SRM 55-10-01 REPAIR 11 TABLE 204 PG 223. INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES. DETAILED VISUAL INSPECTION 9000 FLIGHT CYCLES. LFEC INSPECTION 9,000 FLIGHT CYCLES.
